MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; SCS IPG

ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; SCS IPG
Model Number 6663
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this incident, attempts were made to obtain complete patient information (weight) but no information was received.
 
Event or Problem Description
It was reported that patient controller displayed the elective replacement indicator (eri).Surgical intervention was undertaken wherein the ipg was explanted and replaced.Effective therapy was restored.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key15522774
Report Number1627487-2022-05363
Device Sequence Number12269312
Product Code MHY
UDI-Device Identifier05415067020277
UDI-Public05415067020277
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2021
Device Model Number6663
Device Catalogue Number6663
Device Lot Number7124432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date10/01/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale